# SDR QXEA2011051100331

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,204 hours, 19,564 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM AT STA X683 IS CRACKED.  REMOVED RT FLOORBEAM IAW SRM 51-42-05-02-01.  PREPARED AND INSTALLED NEW FLOORBEAM IAW SRM 51-42-05-02-01.
